# SDR SWAA050503

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 60,866 hours, 32,650 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  CYCLED GEAR, NO HELP.  REMOVED AND REPLACED S 846, S 845, M 1215 AND M 983, CARDS PER MM.
